JOURNAL OF NANJING FORESTRY UNIVERSITY ›› 1982, Vol. 6 ›› Issue (01): 122-133.doi: 10.3969/j.jssn.1000-2006.1982.01.008

Previous Articles     Next Articles

STUDIES OF TAPER EQUATIONS AND THE TABLE OF MERCHANTABLE VOLUMES

Meng Xianyu   

  1. Department of Forestry
  • Online:1982-03-18 Published:1982-02-18

Abstract: In this paper a compatible segmented taper equation and a compatible volume ratio equation are developed. In order to evaluate these two equations, they ase compared respectively with other taper equations and volume ratio equations in use, using data of Chinese fir (Cunninghamia lanceolata Hook) stands. Results show better effectiveness of these two equations than others. Evaluations are also made on taper equations and volume ratio equations being compared.